Show simple item record

dc.creatorSwartz, Charleses
dc.date2013-09-01
dc.date.accessioned2025-10-06T15:04:57Z
dc.date.available2025-10-06T15:04:57Z
dc.identifierhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1314
dc.identifier10.4067/S0716-09172013000300008
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/255484
dc.descriptionLet E be a vector valued sequence space with â-dual Åâã. We consider sufficient conditions on E for the series in a pointwise bounded subset of Åâã to be uniformly convergent over certain subsets of E. The conditions involve gliding hump assumptions on the multiplier space E. Applications to matrix mappings between vector valued sequence spaces are given.es
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.en
dc.relationhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1314/1026
dc.rightsCopyright (c) 2013 Proyecciones. Journal of Mathematicsen
dc.sourceProyecciones (Antofagasta); Vol. 32 No. 3 (2013); 289-303en
dc.sourceProyecciones. Revista de Matemática; Vol. 32 Núm. 3 (2013); 289-303es
dc.source0717-6279
dc.source10.22199/issn.0717-6279-2013
dc.titleUniform Convergence in B-Dualses
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record